Journal article icon

Journal article

Spherically symmetric solutions to fourth-order theories of gravity

Actions


Access Document


Publisher copy:
10.1088/0264-9381/23/24/015

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Astrophysics, REF-Physics
Role:
Author
Journal:
Classical and Quantum Gravity
Volume:
23
Issue:
24
Pages:
7445-7453
Publication date:
2006-12-21
DOI:
EISSN:
1361-6382
ISSN:
0264-9381
URN:
uuid:64875916-438b-469f-8626-e8067161c6dc
Source identifiers:
27358
Local pid:
pubs:27358

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP